Advanced

Using local differential operators to model dispersion in dielectric media

Ochs, Robert L. and Kristensson, Gerhard LU (1998) In Journal of the Optical Society of America A 15(8). p.2208-2215
Abstract
Dispersion of electromagnetic waves is usually described in terms of an integrodifferential equation. We show that whenever a differential operator can be found that annihilates the susceptibility kernel of the medium, dispersion can be modeled by a partial differential equation without nonlocal operators
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Journal of the Optical Society of America A
volume
15
issue
8
pages
2208 - 2215
publisher
Optical Society of America
external identifiers
  • scopus:0000262583
ISSN
1084-7529
DOI
10.1364/JOSAA.15.002208
language
English
LU publication?
yes
id
a9be7e60-5329-4543-a851-797ae12b9c8b (old id 143267)
date added to LUP
2007-07-09 13:29:27
date last changed
2017-01-01 07:26:43
@article{a9be7e60-5329-4543-a851-797ae12b9c8b,
  abstract     = {Dispersion of electromagnetic waves is usually described in terms of an integrodifferential equation. We show that whenever a differential operator can be found that annihilates the susceptibility kernel of the medium, dispersion can be modeled by a partial differential equation without nonlocal operators},
  author       = {Ochs, Robert L. and Kristensson, Gerhard},
  issn         = {1084-7529},
  language     = {eng},
  number       = {8},
  pages        = {2208--2215},
  publisher    = {Optical Society of America},
  series       = {Journal of the Optical Society of America A},
  title        = {Using local differential operators to model dispersion in dielectric media},
  url          = {http://dx.doi.org/10.1364/JOSAA.15.002208},
  volume       = {15},
  year         = {1998},
}